# SDR ABXA2018112623123

- Difficulty date: October 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143T15902
- Condition: Corroded
- Location: Bs 539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD LOWER CARGO DOOR INNER SILL FAIL SAFE STRAP. REPLACED FAIL SAFE STRAP. THE AIRPLANE WAS GROUNDED.
